To me, it sounds like a drug rash or other allergic rash say from laundry soap or something rubbing around the torso. It is in the typical area for drug rashes though. I get the same rash from Darvocet, Skelaxin, and Celebrex--from your list--these are hard on the liver. With me, what happens is the meds back up in my system little by little and by about
two months I start to get the rash, often with diarrhea, sometimes numbness and tingling around the mouth and throat if I keep on going. If its just laundry soap, I usually just get the rash. I pulled out some old winter clothes andended up being allergic to the soap I had last washed them with. If you are having a rash on pred, imagine how bad it could be without the pred. You might want to check wth your primary care or do the walk-in thing so it gets documented in case you end up having an allergic reaction to a med, esp. a pain med. They mayhave to switch you to something else and then later on might question your allergy. I go through this with darvocet and Toradol all the time.
I hope thingsare going well!
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids